MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER

ONKOS SURGICAL ELEOS; TIBIAL POLY SPACER
Model Number 25001216E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 06/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced an infection and underwent a revision surgery.The following implants were removed and replaced during the revision: eleos tibial hinge, eleos tibial poly spacer and eleos distal femur axial pin.No additional information regarding this adverse event has been provided.
 
Additional Manufacturer Narrative
The investigation is in progress.When it is complete a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this adverse event: 3013450937-2022-00197 and 3013450937-2022-00198.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: h3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4117: device not accessible for testing.H6: investigation findings code updated to 3221: no findings available.H6: investigation conclusions code updated to 4315: cause not established.
 
Event or Problem Description

Brand Name
ELEOS
Common Device Name
TIBIAL POLY SPACER
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline road
arlington TN 38002
Manufacturer Contact
danielle pierce
77 east halsey road
parsippany 07054
8447672766
MDR Report Key14988744
Report Number3013450937-2022-00199
Device Sequence Number13923374
Product Code KRO
UDI-Device IdentifierB27825001216E0
UDI-PublicB27825001216E0
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25001216E
Device Catalogue Number25001216E
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2022
Supplement Date Received by Manufacturer09/09/2022
Initial Report FDA Received Date07/12/2022
Supplement Report FDA Received Date10/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25002111E ELEOS DISTAL FEMUR AXIAL PIN; ELEOS DISTAL FEMUR AXIAL PIN; ELEOS TIBIAL HINGE; ELEOS TIBIAL HINGE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age71 YR
Patient SexFemale